# SDR ASAA2017100322107

- Difficulty date: October 3, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 58,776 hours, 26,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN IN THE NR 1 GALLEY ADJACENT TO THE R1 DOOR IS MISSING THE LENS.  ACFT GROUNDED.  REPLACED THE LENS AND TESTED IAW AMM 33-51-01-960-801,  OPS NORMAL.
